We are finding recently that our small GI biopsies are demonstrating brightly
staining goblet cells, so much so that the GI pathologists are calling it
"distracting". The rest of the staining on the slide appears normal. The
goblet cells are presenting a hyper-hematoxylin stippling. We've recently
changed hematoxylin (we are using Richard-Allen Hematoxylin I now) however, this
artifact was present prior to switching, although it is more intense now. Any
ideas as to what might be causing it?
Mass General Hospital
The information transmitted in this electronic communication is intended only
for the person or entity to whom it is addressed and may contain confidential
and/or privileged material. Any review, retransmission, dissemination or other
use of or taking of any action in reliance upon this information by persons or
entities other than the intended recipient is prohibited. If you received this
information in error, please contact the Compliance HelpLine at 800-856-1983 and
properly dispose of this information.
Histonet mailing list